# SDR CA071003010

- Difficulty date: August 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT OIL ODOR AND SMOKE WERE EVIDENT IN THE CABIN. ENGINE BLEED WAS SELECTED OFF. SUBSEQUENT INSPECTION REVEALED METAL PARTICLES IN THE ENGINE OIL.
